# SDR CA000209026

- Difficulty date: February 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 17,650 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: ST5122DH
- Condition: Blocked
- Location: Nr 2 Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO CLIMATIC CONDITIONS IN FRENCH GUIANA AT THIS TIME OF YEAR, IN EFFORT TO PROTECT THE STATIC SYSTEM FROM WATER CONTAMINATION, THE PORTS WERE COVERED WITH TAPE WHEN THE AIRCRAFT WAS PARKED. ONE PORT WAS BLOCKED WITH A SMALL PIECE OF TAPE AND THE OTHER WAS BLOCKED BY THE GLUE FROM THE TAPE. THE COMPANY PROCEDURE HAS CHANGED TO ALIMINUM TAPE WITH REMOVE BEFORE FLIGHT FLAG.
